MathSciNet Relay Station
MathSciNet bibliographic data
MR2122622 (2006a:53066) 53C40 (53C21)
Shu, Shi-chang; Liu, San-yang Complete hypersurfaces with constant mean curvature in locally symmetric manifold. Adv. Math. (China) 33 (2004), no. 5, 563–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement